Log in
Endometriosis UK
38,039 members33,262 posts

Zoladex - Tired, no appetite, nauseous, can’t function at work side affects

Hi

I have been diagnosed with adenomyosis via ultrasound and 3 days ago had my first shot of Zoladex (1st of 3 monthly shots), after a couple of hours I was spinning and thought I was going to pass out and be sick. I then took the HRT pill , but that have me massive headache so I had to go to bed and spent the rest of the weekend in bed.

It’s now day 4, I’ve stopped the HRT tablets on. Gp’s advice . I am not having any hot flushes or sweats etc but since the Zoladex implant I am constantly exhausted, I have no appetite and don’t want to eat anything , I feel nauseous, have awful Diarrhea (sorry) and feel totally spaced out

I went to work this morning but had to come home as felt totally ‘out of it’ and couldn’t concentrate at all

Struggling to deal with my three kids as well

Has anyone had hear side effects from Zoladex , that seem a bit different to what everyone else has experienced . If so how long do they last ? I’m not sure whether to have my second shot or not

Any help greatly appreciate

2 Replies
oldestnewest

Hi there, I was on lupron similar to zoladex and the side effects were thete within a day and just got worse . I had foggy head, nausea, anxiety heart palps jelly legs suicidal thoughts. I stopped on shot 3 and had no more shots and now 16 weeks since my last shot and my legs still dont feel normal and I suffer anxiety. Think carefully before you have the next one hun x

Reply

Thank you

I’m nownon hrt patches which has helped with my emotional state but the adeno pain is still very much there

Next shot due next week and I’m just not sure what to do

Reply

You may also like...